# SDR ABXA060024

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 40,034 hours, 42,376 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MALFUNCTION, GEAR DOOR OPEN LIGHT ILLUMINATED WITH GEAR HANDLE DOWN & 3 GREEN WHILE IN FLIGHT.  LANDING GEAR WAS RECYCLED.  REPLACED GEAR DOOR, TORQUE TUBE AND DOOR SEQUENCE DRIVE ARM IAW DC9 MM 32-11-03-2-02-1.
